It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Addiction & Recovery Message Board


Addiction & Recovery Board Index


Im like 10 weeks off Klonopin, did a real slow taper. Have light sensitivity, tingling, wooziness, brain fog, and the walking sensation described. they say it all goes way but it can vary from person to person, anywhere from a few months to a few years. Few doctors and pharmacists are familiar with this sometimes long term syndrome but it is in the literature. Perhaps some are but see it as okay for some to go through this as long as more get helped. Does not make any sense to me... One has to watch out for false diagnoses, many docs will claim it not the benzo and try and load you up with other brain meds. That is a no go here, am just coping, staying as calm as possible, and looking for the real healing no matter how long it takes. Best wishes.





All times are GMT -7. The time now is 05:54 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!